# SDR P5CA2021042100138

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 32,468 hours, 5,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1740 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE STRINGER S-23R, AT FWD SIDE OF STA 1740.( REPAIRED DAMAGED AREA IAW EI NO T2021A53M-918 REV 1. INSTALLED FASTENERS IAW SRM 51-40-02, REV 33 AND DWG NO 146U1741 SH 324, 325 REV - AND DWG NO 146U1720 SH 79 REV B. CONDITION CHK NORMAL AND JOB COMPLETED. )
